Volume 11, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
$4$–fold symmetric quandle invariants of $3$–manifolds

Takefumi Nosaka

Algebraic & Geometric Topology 11 (2011) 1601–1648
Bibliography
1 N Apostolakis, On $4$–fold covering moves, Algebr. Geom. Topol. 3 (2003) 117 MR1997316
2 I Bobtcheva, R Piergallini, Covering moves and Kirby calculus, arXiv:math/0407032
3 J S Carter, D Jelsovsky, S Kamada, L Langford, M Saito, Quandle cohomology and state-sum invariants of knotted curves and surfaces, Trans. Amer. Math. Soc. 355 (2003) 3947 MR1990571
4 J S Carter, S Kamada, M Saito, Geometric interpretations of quandle homology, J. Knot Theory Ramifications 10 (2001) 345 MR1825963
5 R Dijkgraaf, E Witten, Topological gauge theories and group cohomology, Comm. Math. Phys. 129 (1990) 393 MR1048699
6 M Eisermann, Quandle coverings and their Galois correspondence arXiv:math/0612459
7 M Eisermann, Knot colouring polynomials, Pacific J. Math. 231 (2007) 305 MR2346499
8 R Fenn, C Rourke, Racks and links in codimension two, J. Knot Theory Ramifications 1 (1992) 343 MR1194995
9 R Fenn, C Rourke, B Sanderson, Trunks and classifying spaces, Appl. Categ. Structures 3 (1995) 321 MR1364012
10 R Fenn, C Rourke, B Sanderson, James bundles, Proc. London Math. Soc. $(3)$ 89 (2004) 217 MR2063665
11 R Fenn, C Rourke, B Sanderson, The rack space, Trans. Amer. Math. Soc. 359 (2007) 701 MR2255194
12 R H Fox, A note on branched cyclic covering of spheres, Rev. Mat. Hisp.-Amer. $(4)$ 32 (1972) 158 MR0331360
13 E Hatakenaka, Invariants of $3$–manifolds derived from covering presentations, Math. Proc. Cambridge Philos. Soc. 149 (2010) 263 MR2670216
14 E Hatakenaka, T Nosaka, Some topological aspects of 4-fold symmetric quandle invariants of 3-manifolds, preprint (2010)
15 H M Hilden, Every closed orientable $3$–manifold is a $3$-fold branched covering space of $S^{3}$, Bull. Amer. Math. Soc. 80 (1974) 1243 MR0350719
16 D Joyce, A classifying invariant of knots, the knot quandle, J. Pure Appl. Algebra 23 (1982) 37 MR638121
17 S Kamada, Quandles with good involutions, their homologies and knot invariants, from: "Intelligence of low dimensional topology 2006" (editors J S Carter, S Kamada, L H Kauffman, A Kawauchi, T Kohno), Ser. Knots Everything 40, World Sci. Publ. (2007) 101 MR2371714
18 S Kamada, K Oshiro, Homology groups of symmetric quandles and cocycle invariants of links and surface-links, Trans. Amer. Math. Soc. 362 (2010) 5501 MR2657689
19 T Mochizuki, Some calculations of cohomology groups of finite Alexander quandles, J. Pure Appl. Algebra 179 (2003) 287 MR1960136
20 J M Montesinos, A representation of closed orientable $3$–manifolds as $3$–fold branched coverings of $S^{3}$, Bull. Amer. Math. Soc. 80 (1974) 845 MR0358784
21 T Nosaka, On homotopy groups of quandle spaces and the quandle homotopy invariant of links, Topology Appl. 158 (2011) 996
22 V V Prasolov, A B Sossinsky, Knots, links, braids and $3$–manifolds. An introduction to the new invariants in low-dimensional topology, Translations of Math. Monogr. 154, Amer. Math. Soc. (1997) MR1414898
23 D Rolfsen, Knots and links, Math. Lecture Series 7, Publish or Perish (1990) MR1277811
24 M Sakuma, Surface bundles over $S^{1}$ which are $2$–fold branched cyclic coverings of $S^{3}$, Math. Sem. Notes Kobe Univ. 9 (1981) 159 MR634005